# SDR SWAA2021081779397

- Difficulty date: May 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; BS767+6 FLOOR SPLICE STRAP HAS CORROSION AROUND NUTPLATE HOLES RBL15 TO LBL15 WL156 / EVALUATED CORROSION ON FLOOR STRAP FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM 51-10-02-RECEIVED NEW FLOOR STRAP ON PO #771569 AND WILL BE INSTALLED ON CARD #JPANEL-141-CLOSE
